Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have poor erection, suggest me the treatment

i have my testosterone...i was prescribed drugs and i worked as long as i was having the medicine..but when i stopped the medicine..i had the same problem again..poor erection plz
Asked On : Wed, 27 Jul 2011
Answers:  2 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
See, if you were prescribed drugs for erectile dysfunction you may not derive benefit if you stop them. Follow the drug usage as per your doctor's orders. There are many causes of erectile dysfunction. Are you on any medication. Have you checked your blood sugar recently. Get tested for the possible causes of ED as well, to treat the cause.
Answered: Wed, 27 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcare magic forum
you need to find out the reason for the poor erection
it may be due to stress ,high sugar ,pressure ,etc
are you yaking any other medicine ?
there is medicine to treat your problem
but until we find out the reason ,it will work only when we take it
better to consult doctor
be relax and dont worry as it may increase your problem
i hope i have answered your question
dr gaurav patel ,ahmedabad
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor